# SDR N6WA20140430004

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,995 hours, 16,323 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING, GEAR WILL NOT GO UP.  ADJUSTED RT PX-37 CENTERING PROX SWITCH ON NLG IAW AMM 32-61-05.  PERFORMED LG RETRACTION & EXTENSION TEST IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD AT THIS TIME, NO DEFECTS NOTED, OK FOR SERVICE.
